Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Solution Set of a Linear System with Inaccurate Coefficients

W. Oettli
Journal of the Society for Industrial and Applied Mathematics: Series B, Numerical Analysis
Vol. 2, No. 1 (1965), pp. 115-118
Stable URL: http://www.jstor.org/stable/2949815
Page Count: 4
  • Subscribe ($19.50)
  • Cite this Item
On the Solution Set of a Linear System with Inaccurate Coefficients
Preview not available

Page Thumbnails

  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118